On the Cauchy problem for the multi-dimensional Cauchy-Riemann operator in the Lebesgue space L-2 in a domain

Описание

Тип публикации: статья из журнала

Год издания: 2008

Идентификатор DOI: 10.1070/SM2008v199n11ABEH003978

Аннотация: Let D be a bounded domain in C-n (n >= 1) with infinitely smooth boundary partial derivative D. We describe necessary and sufficient conditions for the solvability of the Cauchy problem in the Lebesgue space L-2(D) in the domain D for the multi-dimensional Cauchy-Riemann operator (partial derivative) over bar. As an example we consПоказать полностьюider the situation where the domain D is the part of a spherical shell Omega(r, R) = B(R) \ (B) over bar (r), 0 and the values of (partial derivative) over baru in the domain D, if these values belong to L-2(Gamma) and L-2(D), respectively.

Ссылки на полный текст

Издание

Журнал: SBORNIK MATHEMATICS

Выпуск журнала: Vol. 199, Is. 11-12

Номера страниц: 1715-1733

ISSN журнала: 10645616

Место издания: BRISTOL

Издатель: TURPION LTD

Авторы

Вхождение в базы данных